# SDR WGEA200700018

- Difficulty date: October 31, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N145DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000057
- Aircraft time: 12 hours, 13 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 1094
- Part serial: 252
- Condition: Leaking
- Location: Zone 700
- Part time: 12 hours, 13 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE INOP.  REMOVED AND REPLACED PILOTS LEFT MASTER CYLINDER (LEAKING) WITH A NEW MASTER CYLINDER IAW EA500 AMM 32-41-11.  BLED AND SERVICED BRAKE SYSTEM IAW EA500 AMM 32-40-00.  TAXI CHECK GOOD.
